Doctor insights on:
Zoloft Causing Increased Cholesterol
No : No real association.Get a more detailed answer ›
No : Thanks. That was a simple question. Good luck to you. ...Read more
Would zoloft/sertraline cause high cholesterol ? Is their such a thing as lazy white blood cells? Had bone marrow biopsy 10 or so yrs ago and was fin
Can your triglycerites & cholesterol be effected by zoloft (sertraline)? My triglycerites are up 50 pts& my good cholesterol dropped 30 pts within a years time.
Metabolic Syndrome: Psychotropic medicines may effect weight and consequently cause or worsen metabolic conditions. More importantly mood and anxiety may predispose to metabolic disorders. Stresss increases cortisol that may increase lipids, blood sugar and cause weight gain. Age, family history and other condition should be factore in. A proper evaluation and investigations are essential. ...Read moreSee 1 more doctor answer
On zoloft for 2yr. Chol up from 150 to 230. Same diet. Not listed as side effect in US but Pfizer Canada says "zoloft can increase cholesterol level"?
Zoloft: I would believe them but this is a huge jump. Discuss changing meds with Dr. ...Read more
No: There is no information on line that it does. ...Read more
How should i quit 50 mg Zoloft (sertraline) to zero mg? I want to quit bechause mutch apetite and weight gain and high cholesterol.
CAUTION!: As you know, the safest is to do this under a doctor's care. Some would suggest that tapering by 10%/month would be safe. It may be, however, that you really need this medication in spite of the issues with weight gain. Please don't attempt this until you have discussed with your doctor. Best wishes! ...Read more
My mom is 72 years old. Three years ago, she was diagnosed with dementia. She takes zoloft, cymbalta, (duloxetine) a cholesterol pill, nasonex, and aspirin. Does overmedication lead to parkinsonism symptoms?
Does Zoloft (sertraline) cause changes in your metabolism or is the increased/decreased appetite that causes the changes in weight?
Yes uncommonly: In a postmarketing survey of over 70, 000 patients, 1.19% of patients reported tachycardia associated with the use of zoloft (sertraline). Some had preexisting hypertension, depression, pain and other possible contributing factors. All resolved with discontinuation of the agent if persistent. Please make your prescribing physician aware of your issue. Good luck. ...Read moreSee 1 more doctor answer
RHR increased from 60 bpm to high 90s 1 week after stopping Zoloft (sertraline). Related? Should I be concerned? Recent ekg showed normal sinus rhythm. Causes?
Not sure: If this persists another week it is highly unlikely to be from zoloft (sertraline) withdrawal. Other things that can cause an increase in your RHR can be a pulmonary embolism. If you traveled recently by car or plane or have other symptoms such as shortness of breath or chest pain you should go to the ER. ...Read more
Can Zoloft cause increased anxiety, shaking, diarrhea, and tiredness, on the first day of taking 12.5mg of it? What would help with these side effects
Unusual but possible: Contact your prescriber. You may not be able to tolerate this medication. If side effects are mild it is reasonable to wait but if moderate or severe call your prescriber and consider other options. ...Read more
I am experiencing feeling anxious (worsened by: psychological stress) and panic attack. The following also describe me: Pounding heart, and insomnia. I was wondering if this could be caused by my recent increased from 50 mg to 100 mg of Zoloft.
Side effect: Yawning is an uncommon side effect of Zoloft (sertraline) and other medications. Discuss with prescribing doctor if this is bothersome. I've not been able to find a good explanation as to why this side effect occurs. It may be related to drowsiness side effect. I hope this helps. ...Read more
It should: Zoloft (sertraline) can cause either insomnia or sedation. Effects are typically transient. Also, various anxiety and depressive conditions cause insomnia. Zoloft (sertraline) and other antidepressants are effective treatments for these conditions. As such, they may alleviate insomnia related to these conditions. Thus, if zoloft (sertraline) is causing persistent insomnia, there are numerous available alternative antidepressants. ...Read more
No: This is not one of the listed side effects. However, each person's chemistry is unique. It is possible to have any side effect to a medication. ...Read more
Usually it doesn't: Zoloft (sertraline) inhibits serotonin reuptake, and in that way can also affect dopamine. The resulting increase in serotonergic activity can inhibit both nigrostriatal and tuberoinfundibular dopaminergic neurons, resulting in extrapyramidal symptoms (eps). Balance between these systems is extremely important. Akathisia is the most common kind of eps from zoloft, (sertraline) rather than oculogyric crisis. ...Read more
That'd be very rare: The usual suspect in a category: any antipsychotic. Take care. ...Read more
EPS from zoloft (sertraline): Extrapyramidal symptoms are rare with antidepressants such as zoloft (sertraline) & occur in less than 1%. Is seen if high dose zoloft (sertraline) or if zoloft (sertraline) is taken along with other medications that inhibit liver breakdown of zoloft (sertraline) and hence cause accumulation in body and side effects. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Causes of increased cholesterol levels
- Increased anxiety on zoloft
- Zoloft increased anxiety
- Ask a doctor a question free online
- Causes of increased estrogen levels
- Causes of increased lipase
- Causes of increased estrogen
- Causes of increased creatine kinase
- Talk to a cardiologist online